Reliance on multiple performance measures and managerial performance

Sholihin, M., Pike, R. and Mangena, M. ORCID: 0000-0002-3005-8110, 2010. Reliance on multiple performance measures and managerial performance. Journal of Applied Accounting Research, 11 (1), pp. 24-42.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Applied Accounting Research
Creators: Sholihin, M., Pike, R. and Mangena, M.
Date: 2010
Volume: 11
Number: 1
Divisions: Schools > Nottingham Business School
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:22
Last Modified: 09 Jun 2017 13:27
URI: http://irep.ntu.ac.uk/id/eprint/11820

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year